MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC NEEDLE
Catalog Number 305176
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd precision glide¿ needle the physician noticed plastic debris when using needles for injections on patients.There was no further report of injury or medical intervention.
 
Additional Manufacturer Narrative
Results: bd received (51) fifty-one samples in a sealed carton to the columbus plant for evaluation.However, the samples returned were for material (b)(4), batch 7086862 (25 x 1 1/2¿), and not for the material / batch referenced in the complaint therefore failure mode could not be verified.A review of the device history record revealed no irregularities during the manufacture of the reported lot number.All inspections performed during assembly and packaging were acceptable, and all product met the required specification.All cleaning was performed according to the documented procedure.No quality notifications were written for this batch, nor for the associated assembly batch.Bd was unable to confirm or duplicate the customer's indicated failure mode for foreign matter.Conclusion: unable to determine the root cause since the defect was not confirmed.No capa will be initiated at this time.

Brand Name
BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7155133
Report Number1911916-2017-00380
Device Sequence Number111805
Product Code FMI
UDI-Device Identifier30382903051763
UDI-Public30382903051763
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/30/2021
Device Catalogue Number305176
Device Lot Number6208860
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;